# SDR UALA2010050401501

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 35,430 hours, 7,807 cycles
- Engine: Pwa PW4084
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: S218W4011
- Part serial: 962
- Condition: Faulty
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED LOOP 2 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR RT DUCT LEAK OVERHEAT DETECTION SYS (DLODS) CARD. STATUS MSG-2631142 ACTIVE ER HARD MSG-2631142 ACTIVE ER HARD MSG-2631132 INACTIVE ER INTER. AHM FAULTING BLD BODY LP-2 ZONE 13,14 IS OPEN-INTMTNT-CRZ. CONNECTIONS ALREADY CLEANED, RE-CK & RINGOUT CONNS AT ZONES 11-16, REPAIR AS REQUIRED. REPLACED RT DUCT LEAK DETECTION CARD P84 A5, OPS CK OK.
